RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2003, Volume 6, Number 2, Pages 3–13 (Mi mt90)  

A Problem of L. Fejes Tóth in a Multidimensional Euclidean Space

D. V. Vasin, Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: We study L. Fejes Tóth's characteristics for convex bodies in a multidimensional Euclidean space. In particular, we prove existence of extremal convex bodies for these characteristics.

Key words: convex body, Euclidean geometry, isoperimetric problem.

Full text: PDF file (964 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2004, 14:2, 116–125

Bibliographic databases:

UDC: 513
Received: 14.05.2002

Citation: D. V. Vasin, Yu. G. Nikonorov, “A Problem of L. Fejes Tóth in a Multidimensional Euclidean Space”, Mat. Tr., 6:2 (2003), 3–13; Siberian Adv. Math., 14:2 (2004), 116–125

Citation in format AMSBIB
\Bibitem{VasNik03}
\by D.~V.~Vasin, Yu.~G.~Nikonorov
\paper A~Problem of L.~Fejes~T\'oth in a~Multidimensional Euclidean Space
\jour Mat. Tr.
\yr 2003
\vol 6
\issue 2
\pages 3--13
\mathnet{http://mi.mathnet.ru/mt90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2033645}
\zmath{https://zbmath.org/?q=an:1078.52502|1049.52010}
\transl
\jour Siberian Adv. Math.
\yr 2004
\vol 14
\issue 2
\pages 116--125


Linking options:
  • http://mi.mathnet.ru/eng/mt90
  • http://mi.mathnet.ru/eng/mt/v6/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:171
    Full text:51
    References:7
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018